# SDR AALA20071033

- Difficulty date: June 6, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROW 13 INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROW 13.  SYSTEM GROUND CHECKED NORMAL OPERATION.
